# SDR KCSA201909251231

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 87,024 hours, 23,521 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 610 JUST FWD OF FRONT SPAR AROUND FASTENER HAS INTERGRANULAR CORROSION FOUND WITH UT THICKNESS.
